Yahoo Answers is shutting down on May 4th, 2021 (Eastern Time) and beginning April 20th, 2021 (Eastern Time) the Yahoo Answers website will be in read-only mode. There will be no changes to other Yahoo properties or services, or your Yahoo account. You can find more information about the Yahoo Answers shutdown and how to download your data on this help page.

Anonymous
Anonymous asked in Family & RelationshipsFamily · 2 months ago

I took pills and nothing happened?

This morning I woke up at 3:30am crying and depressed I took six melatonin 3mg pills and six dexamethasone 2mg tablet. Why am I still here? I feel fine?

3 Answers

Relevance
  • Pearl
    Lv 7
    2 months ago

    cause god wants you here, stop overdosing on them

  • Chanel
    Lv 6
    2 months ago

    Sorry you are depressed but with the right medication you can begin to feel more positive.

    Call your doctor and say the pills don't seem to work. Don't tell him you took that many cos everything you say gets written down.

  • Anonymous
    2 months ago

    You didn't take enough to overdose.  You took enough to cause liver damage.  That will kill you, but it will take longer.

Still have questions? Get your answers by asking now.